Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 22, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On certain numerical invariants of algebraic varieties with application to abelian varieties (cont.)
Solomon Lefschetz.
Trans. Amer. Math. Soc. 22 (1921), 407-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501180
On restricted systems of higher indeterminate equations
E. T. Bell.
Trans. Amer. Math. Soc. 22 (1921), 483-488
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501181
Maximum modulus of some expressions of limited analytic functions
Sōichi Kakeya.
Trans. Amer. Math. Soc. 22 (1921), 489-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501182
Differential variations in ballistics, with applications to the qualitative properties of the trajectory
T. H. Gronwall.
Trans. Amer. Math. Soc. 22 (1921), 505-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501183
An expansion theorem for a system of linear differential equations of the first order
Wallie Abraham Hurwitz.
Trans. Amer. Math. Soc. 22 (1921), 526-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501184
Errata: “A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity” [Trans.\ Amer.\ Math.\ Soc. 21 (1920), no. 3, 285–312; 1501145]
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 22 (1921), 543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501179